top of page
  • Writer's pictureDahlia Foundation

Baby's Dark-Brown Eyes Turn Blue After Covid-19 Treatment In Thailand: Report

In an unusual instance of a medical side effect, a 6-month-old boy's dark brown eyes turned deep blue after receiving a common COVID-19 treatment.

According to the medical journal Frontiers in Paediatrics, the baby, who lives in Thailand, was diagnosed with COVID-19 after suffering from a fever and a cough for a day. He had been treated with favipiravir medicine for 3 days, and the treatment helped improve the COVID symptoms. However, merely 18 hours after starting the medication, the child's mother observed a change in her baby's eye colour, which transitioned from dark brown to bright blue.

The physician ordered the treatment to be stopped after observing the colour change, which returned to its original brown colour five days after favipiravir was stopped.




0 views0 comments

Comments


bottom of page